# SDR SWAA012857

- Difficulty date: October 17, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 31,846 hours, 31,883 cycles
- Engine: Ge CFM56*
- Engine time: 31,818 hours, 31,851 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 3352546033
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN, DECLARED EMERGENCY.  DURING FLIGHT SHUT DOWN NR  2 ENGINE 0 OIL QUANTITY, LOW OIL PRESS.  FOUND NR 5 BEARING SUMP EXTERNAL OIL LINE LOOSE.  TIGHTENED AND SAFETIED, SERVICED AND RAN ENG.  NO LEAKS NOTED AND OPS CK GOOD PER MM.
